# SDR 08FDEA00651

- Difficulty date: February 28, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 52,591 hours, 12,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7106505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SEAT TRACK AT STA 555, RT X=27.5 FOUND CORRODED.  REPAIR CARRIED OUT AS PER SRM 53-70-00 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
